A 19-year-old female asked:
Disclaimer

how far am i from death? i've been bulimic for four years. my bulimia is very severe, very painful gastroenteritis. and very low blood pressure:91/48.

3 doctor answers
Dr. John Garner
15 years experience Cardiology
If you have to ask..: If you have to ask, you're in some trouble already. The blood pressure is not an immediate problem - the eating disorder is. Please see a professional specializing in eating disorders, and specifically in eating disorders for professional help - long term damage to your body is the rule not the exception if you stay on this path.
Answered on May 5, 2016
1
1 thank
Dr. Kevin Passer
34 years experience Child Psychiatry
Hard to say: I think it's particularly sad that you are asking this question. While it is difficult to predict your future without more specific clinical information (like lab values), i can tell that you realize you are at grave risk for dying. If you don't want to die, please seek immediate medical attention. Again, I am sad about this.
Answered on Dec 9, 2013
Dr. Stephen Perret
14 years experience Child Psychiatry
BE CAREFUL!: Bulimia is a dangerous illness but it can be treated! the reason it's dangerous is because vomiting disrupts your body's chemical balances. These can cause seizure and heart-attacks. I would seek professional help immediately.
Answered on Feb 22, 2014
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
None: There is not interaction between those two. Hope he feels better.
A 26-year-old female asked:
Dr. Bennett Werner
43 years experience Cardiology
Okay: There's no interaction with these two either. So which is it - Promethazine or zofran (ondansetron)?
1
1 thank
A 19-year-old male asked:
Dr. Manjeet Singh
9 years experience Cardiac Electrophysiology
No: Just stopping Propanolol doesn't increase the risk of death. Unsure why you were on this medication but if you have been assured by a physician then i ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
See the psychiatrist: On base and get into psychotherapy for your bulimia. The psychiatrist will decide how much of a medical workup you will need. See your family docto ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month